# SDR FDEA200911304273

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622417
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E CHORD ANGLE CRACKED AT INBD UPSTOP PAD, APPROX SLAT STA 348.  CUT-OUT CRACKED SECTION OF NR1 SLAT T/E CHORD ANGLE 25 3/4" LONG IAW SRM REV 101, 51-10-1.  FABRICATED CHORD ANGLE SECTION AND SPLICE IAW SRM 51-40-4 AND 57-50-2. INSTALLED ANGLE AND SPLICE IAW SRM 51-40-4.
